REAL

Items where Author is "Woyczynski, W. A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Article

Katona, Gyula and Woyczynski, W. A. (1993) Optimization of The Reliability Polynomial in Presence of Mediocre Elements. NETWORKS: AN INTERNATIONAL JOURNAL, 23 (4). pp. 327-332. ISSN 0028-3045

Book Section

Katona, Gyula and Mayer, R. and Woyczynski, W. A. (2004) Length of Sums in a Minkowski Space. In: Towards a theory of geometric graphs. Contemporary mathematics, 0271-4132 (342). American Mathematical Society, Providence, pp. 113-118. ISBN 0-8218-3484-3

This list was generated on Fri Apr 4 23:55:19 2025 CEST.